# SDR 2000UALA00609

- Difficulty date: October 21, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 20,163 hours, 6,992 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 7016
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST HAD BATT FWD L, UNIT FWD L AND COM FWD L MESSAGES ON THE CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) PANEL AT DOOR 1 LEFT.  *S/D*  REPLACED EMERGENCY POWER SUPPLY UNIT AT DOOR 1 LEFT.
